AGH
BG
A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 35/5 (2015)





Strona redakcyjna
Strona tytułowa
Spis treści
Instruction for authors

Yoshishige Haraoka, Tatsuya Kikukawa

Rigidity of monodromies for Appell's hypergeometric functions
Opuscula Math. 35 (2015), 567-594   Pełny tekst/Article:   pdf  pdf  (555kB)

Masaki Hibino

On the summability of divergent power series solutions for certain first-order linear PDEs
Opuscula Math. 35 (2015), 595-624   Pełny tekst/Article:   pdf  pdf  (563kB)

Kunio Ichinobe, Masatake Miyake

On k-summability of formal solutions for certain partial differential operators with polynomial coefficients
 Opuscula Math. 35 (2015), 625-653   Pełny tekst/Article:   pdf  pdf  (651kB)

Grzegorz Łysik

On mean-value properties for the Dunkl polyharmonic functions
Opuscula Math. 35 (2015), 655-664   Pełny tekst/Article:   pdf  pdf  (627kB)

Toshio Oshima

Katz's middle convolution and Yokoyama's extending operation
Opuscula Math. 35 (2015), 665-688   Pełny tekst/Article:   pdf  pdf  (638kB)

Akira Shirai

Maillet type theorem for singular first order nonlinear partial differential equations of totally characteristic type. Part II
Opuscula Math. 35 (2015), 689-712   Pełny tekst/Article:   pdf  pdf  (587kB)

Hidetoshi Tahara, Hiroshi Yamazawa

q-analogue of summability of formal solutions of some linear q-difference-differential equations
Opuscula Math. 35 (2015), 713-738   Pełny tekst/Article:   pdf  pdf  (566kB)

Hidetoshi Tahara

Analytic continuation of solutions of some nonlinear convolution partial differential equations
Opuscula Math. 35 (2015), 739-773   Pełny tekst/Article:   pdf  pdf  (602kB)

Yoshitsugu Takei

On the multisummability of WKB solutions of certain singularly perturbed linear ordinary differential equations
 Opuscula Math. 35 (2015), 775-802   Pełny tekst/Article:   pdf  pdf  (996kB)

Mika Tanda

Alien derivatives of the WKB solutions of the Gauss hypergeometric differential equation with a large parameter
Opuscula Math. 35 (2015), 803-823   Pełny tekst/Article:   pdf  pdf  (707kB)

Hiroshi Yamazawa, Masafumi Yoshino

Parametric Borel summability for some semilinear system of partial differential equations
Opuscula Math. 35 (2015), 825-845   Pełny tekst/Article:   pdf  pdf  (581kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie